MathSciNet Relay Station
MathSciNet bibliographic data
MR1204376 (95a:46030) 46C05 (46B15 47A99)
Holub, James R. Pre-frame operators, Besselian frames, and near-Riesz bases in Hilbert spaces. Proc. Amer. Math. Soc. 122 (1994), no. 3, 779–785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement